# SDR DL72L011979

- Difficulty date: December 25, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 76,602 hours, 51,419 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Hinge Fitting
- Part number: 65168721
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE BORES AND SPOT FACES OF THE VERTICAL STABILIZER HINGE SUPPORT FITTINGS ON THE LT & RT SIDE OF THE STABILIZER.  THE CORROSION WAS REMOVED BY OVER SIZING THE BORES AND MACHINING THE SPOT FACES.  OVERSIZE REPAIR BUSHINGS WERE INSTALLED TO RESTORE THE LUGS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 382340-14, REV A.
